# SDR FDEA202106251590

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 59,346 hours, 21,682 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 112N700912
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK FOUND RH WING OUTBOARD DRAG FITTING NO. 4# FASTENER HOLE CRACKED  REPLACED THE RH WING OUTBOARD DRAG FITTING PER EA:F-5740-T0361981 P1, EA TITLE:   WINGS - ATTACH FITTINGS - CRACK FINDING IN RH WING DRAG FITTING NO.4# FASTENER   HOLE, THIS IS CAT B REPAIR, AND THE SUBSEQUENT INSPECTIONS PER EA:F-5740-T0361981.   MAJOR REPAIR IAW FEDEX GMM 6-2-100.
